# SDR UIEA2019041503871

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,284 hours, 17,123 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON 1ST ATTEMPT AFTER LANDING. SUCCESSFUL START ON 2ND ATTEMPT.  PERFORMED BITE TEST PER AMM 49-81-02. OPS CHECK GOOD PER AMM 49-11-00. NO DEFECTS NOTED AT THIS TIME
